The physical side effects of chemotherapy are usually temporary and resolve within one to two weeks after stopping the chemotherapy. However, chemotherapy agents, such as Ciplatin or Vincristine, may interfere with the nerves that control erection leading to possible impotence. Make sure you discuss potential side effects of cancer chemotherapy with your doctor or healthcare provider.
The time the dose should be taken and how long the effects last depend on the medication used. The most common side effect of these medications is a headache. However, there is a potential for certain dangerous drug interactions. Anyone prescribed this medication must let his doctor know about any medications he's on, and especially if he's taking nitrates (e.g., nitroglycerin spray, nitroglycerin pills, or nitroglycerin patch) for heart problems.
Your erection problems may be putting a strain on your relationship. You may have stopped touching and cuddling your partner, scared that it could lead to sex - and then to disappointment because you cannot get hard. You may have found it has led to regular arguments. At its worst, erection problems can lead to the breakdown of relationships. So it is vitally important to talk things over with your partner.
Between 10 and 88% of patients diagnosed with cancer experience sexual problems following diagnosis and treatment. The prevalence varies according to the location and type of cancer, and the treatment modalities used. Sexuality may be affected by chemotherapy, alterations in body image due to weight change, hair loss or surgical disfigurement, hormonal changes, and cancer treatments that directly affect the pelvic region.
My fiancé and I have been together for four years, and while we've had our ups and downs, we're in a good place now and looking forward to our life together. Throughout our relationship, we've made some bad financial decisions. Since I'm the one with the credit cards (his credit is awful), I'm the one that's more affected. We're trying to dig ourselves out of this hole, and he does pay a good portion of the bills, but I recently found out he didn't pay even close to the amount he could have. Meanwhile, I'm basically spending my full paycheck trying to pay off my debts. When I asked about it, he said he didn't just want to "throw all of his money toward it," but that's exactly what I'm doing. Am I wrong to ask him to contribute more? He doesn't spend frivolously or anything, but I feel that we should focus on outstanding balances before trying to save money.
Qaseem, A., Snow, V., Denberg, T. D., Casey, D. E., Forciea, M. A., Owens, D. K., & Shekelle, P. (2009). Hormonal testing and pharmacologic treatment of erectile dysfunction: A clinical practice guideline from the American College of Physicians. Annals of internal medicine, 151(9), 639-649. Retrieved from http://annals.org/aim/article/745155/hormonal-testing-pharmacologic-treatment-erectile-dysfunction-clinical-practice-guideline-from
×